A Recursive Description of the Maximal Pro-2 Galois Group Via Witt Rings.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 379-396
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inverse problem of Galois theory, elementary type Witt ring, maximal 2-extension of a field
@article{MZ_1988__200_3_174016,
author = {Roger Ware and Bill Jacob},
title = {A {Recursive} {Description} of the {Maximal} {Pro-2} {Galois} {Group} {Via} {Witt} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {379--396},
year = {1988},
volume = {200},
number = {3},
zbl = {0663.12018},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174016/}
}
Roger Ware; Bill Jacob. A Recursive Description of the Maximal Pro-2 Galois Group Via Witt Rings.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 379-396. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174016/